Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 13, 2011, 10:26 PM EDT. It took effect at Sep 14, 2011, 12:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 10:26 PM EDT (02:26 UTC)
- In effect from
- Sep 14, 2011, 12:00 PM EDT
- Expired
- Sep 16, 2011, 2:00 AM EDT
- In force
- 38 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
920 WHUS73 KIWX 140226 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EDT TUE SEP 13 2011 LMZ043-046-141030- /O.NEW.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1026 PM EDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 8 PM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS DEVELOPING EARLY WEDNESDAY AFTERNOON. GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20 KNOTS WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
003 WHUS73 KIWX 140807 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 AM EDT WED SEP 14 2011 LMZ043-046-141615- /O.CON.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 AM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THURSDAY. * WINDS: BECOMING NORTH 15 TO 20 KNOTS BY EARLY THIS AFTERNOON. GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
262 WHUS73 KIWX 141454 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1054 AM EDT WED SEP 14 2011 LMZ043-046-142300- /O.CON.KIWX.SC.Y.0049.110914T1600Z-110916T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1054 AM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. * WINDS: BECOMING NORTH 15 TO 20 KNOTS BY EARLY THIS AFTERNOON. GUSTS TO 25 KNOTS. CONTINUING NORTHEAST 10 TO 20 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
488 WHUS73 KIWX 141935 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 PM EDT WED SEP 14 2011 LMZ043-046-150345- /O.EXT.KIWX.SC.Y.0049.000000T0000Z-110916T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 335 PM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
433 WHUS73 KIWX 150239 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 PM EDT WED SEP 14 2011 LMZ043-046-151045- /O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 PM EDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 5 TO 8 FEET TONIGHT AND THURSDAY...SUBSIDING TO 3 TO 6 FEET THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
356 WHUS73 KIWX 150822 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT THU SEP 15 2011 LMZ043-046-151630- /O.EXT.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 5 TO 8 FEET TODAY...SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
577 WHUS73 KIWX 151422 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EDT THU SEP 15 2011 LMZ043-046-152230- /O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: INCREASING TO 5 TO 8 FEET TODAY...SUBSIDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
538 WHUS73 KIWX 151910 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 310 PM EDT THU SEP 15 2011 LMZ043-046-160315- /O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 310 PM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 4 TO 7 FEET..SUBSIDING TO 1 TO 3 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
896 WHUS73 KIWX 160211 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 PM EDT THU SEP 15 2011 LMZ043-046-160600- /O.CON.KIWX.SC.Y.0049.000000T0000Z-110916T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1011 PM EDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. * WINDS: NORTH 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET..SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 9:30 PM EDT, 56 minutes earlier.
Area forecast discussion, Sep 13, 9:30 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 930 PM EDT TUE SEP 13 2011 .UPDATE... NO SIGNIFICANT CHANGES TO FORECAST THIS EVENING...WITH JUST SOME MINOR TWEAKS MADE TO SKY COVER TO ACCOUNT FOR CURRENT TRENDS...AND TO DEPICT A SLIGHTLY FASTER DROP OFF IN EVENING HOURLY TEMP GRIDS. UPDATED GRIDS/ZONES WILL BE SENT SHORTLY. && .PREV DISCUSSION... /ISSUED 757 PM EDT TUE SEP 13 2011/ AVIATION... 00Z TAFS...NORTHWEST WINDS CONTINUE TO USHER IN SOME DRIER LOW LEVEL AIR BEHIND THE FRONT WHICH TRACKED EAST OF TERMINALS TODAY. PATCHY MVFR STRATOCU THAT AFFECTED KSBN EARLIER HAS DISSIPATED EXPECTING A PERIOD OF MAINLY CLEAR SKIES THIS EVENING BEFORE INCREASING MID LEVEL CLOUDINESS WORKS IN AGAIN FROM THE WEST IN ASSOCIATION WITH AN APPROACHING MID LEVEL FRONT. WINDS WILL DIMINISH TO LIGHT NORTHERLY THIS EVENING AS THE GRADIENT RELAXES AS SFC RIDGING SLOWLY BUILDS IN FROM THE WEST. NO FOG CONCERNS TONIGHT...BUT THERE IS A LOW END POTENTIAL FOR SOME BRIEF MVFR VSBYS AT KSBN THIS EVENING IN ASSOCIATION WITH SMOKE WHICH HAS WORKED INTO NORTHEAST ILLINOIS FROM NORTHEAST MINNESOTA WILDFIRES. WILL KEEP VSBYS VFR FOR NOW AND MONITOR VSBY TRENDS OVER NEXT FEW HOURS. OTHERWISE FOR WEDNESDAY...NEXT SIGNIFICANT UPPER TROUGH WILL APPROACH THE NORTHERN GREAT LAKES AND TAKE NEXT FRONT THROUGH NORTHERN INDIANA DURING THE AFTERNOON. SOME INCREASE IN LOW LEVEL MOISTURE IS EXPECTED ALONG AND IN ADVANCE OF THIS FRONT WEDNESDAY AFTERNOON/EVENING...AND WITH LARGE SCALE FORCING INCREASING WITH THE APPROACH OF LARGER SCALE GREAT LAKES TROUGH...MODELS ARE NOW HINTING AT A BIT STRONGER SIGNAL FOR SOME RAIN SHOWERS TO EXPAND NORTHEASTWARD...POSSIBLY AFFECTING KFWA LATE AFTERNOON WEDNESDAY OR ON WEDNESDAY EVENING. WITH LOWER CONFIDENCE ON HOW MUCH MOISTURE WILL POOL ALONG THIS FRONT...AND THE FACT THIS THREAT OF RAIN WOULD BE TOWARD THE VERY END OF THE PERIOD...HAVE KEPT KFWA DRY THROUGH THE PERIOD. WINDS BEHIND THE FRONT MAY GUST INTO THE 15 TO 20 KNOT RANGE AGAIN ON WEDNESDAY AFTERNOON. && PREV DISCUSSION... /ISSUED 319 PM EDT TUE SEP 13 2011/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT QUIET/DRY WX ANTICIPATED LATE THIS AFTN INTO TONIGHT AS LOW LVL RIDGING BRIEFLY BUILDS IN. COOLER AIR WILL FILTER INTO THE AREA TONIGHT BEHIND TODAY'S CDFNT WHICH WILL HELP FIRE ISO/SCT CONVECTION EAST OF THE FA LATE THIS AFTN/EVE. CLOUDS WILL BE ON THE INCREASE TOMORROW AS LARGE SCALE ASCENT INCREASES AHEAD OF SECONDARY SHORTWAVE TROUGH PIVOTING SEWD TOWARDS THE WESTERN GREAT LAKES. AN ASSOCIATED SECONDARY CDFNT WILL ALSO WORK SEWD THROUGH THE FA TOMORROW WITH EVEN COLDER AIR SETTLING IN BY WED NIGHT/THU. THE MAIN FCST CONCERN CONTINUES TO BE LIGHT RAIN CHANCES WED AFTN/EVE AS 12Z GUIDANCE REMAINED CONSISTENT IN SHOWING A DEVELOPING AREA OF MID LVL FGEN UNDER FAVORABLE RIGHT ENTRANCE JET DYNAMICS. THIS FORCING APPEARS CO-LOCATED AND MAXIMIZED OVER EASTERN PORTIONS OF THE FA BTW 21-06Z TOMORROW. MOISTURE WILL BE THE LIMITING FACTOR THIS GO AROUND AS A WEAKER MID LVL IMPULSE NOW OVER NM SHEARS EWD TOWARDS THE OH VALLEY BY LATER TOMORROW. DEEPER MOISTURE AND LIFT ASSOCIATED WITH THIS FEATURE WILL LIKELY FORCE CONVECTION WELL SOUTH OF THE FA DURING THIS TIME...LIMITING LOW LVL MOISTURE/THETA-E ADVECTION BACK INTO THE IWX CWA. GIVEN THE COMBINATION OF LIMITED MOISTURE AND MODEST LIFT FELT THIS PERIOD DESERVED AT LEAST A LOW CHC POP. OTHERWISE...RETAINED LOW CHC POPS FOR LAKE EFFECT RAIN SHOWERS LATE WED NIGHT IN THE FAR NW GIVEN PROGGED TRAJECTORIES AND DELTA T/S NEARING 20C. LONG TERM... /THURSDAY THROUGH TUESDAY/ UPPER LEVEL TROUGH WILL MOVE SHIFTING ACROSS THE REGION WITH COLDEST AIR IN PLACE...AT LEAST THROUGH FRIDAY. DESPITE A FAIR AMOUNT OF SUNSHINE...TEMPS WILL BE HARD PRESSED TO CLIMB MUCH HIGHER THAN THE MID 50S TO MAYBE NEAR 60 GIVEN 850 MB TEMPS ONLY AROUND 0C AND 925 MB TEMPS ONLY A BIT WARMER. COLDEST NIGHT OF THE PERIOD WILL OCCUR THURS NGT WHEN LOWS IN MANY SPOTS WILL POTENTIALLY SEE A LIGHT FROST...ESPECIALLY NE WHERE WINDS SHOULD BECOME CALM. PREV GRIDS ON TRACK WITH MENTION OF FROST AND LOWS LOOK REASONABLE. TEMPERATURES WILL BEGIN TO MODERATE INTO THE WEEKEND. WARM FRONT WILL TAKE SHAPE AND MOVE THROUGH THE AREA. MODELS VARY ON AMOUNT OF LL FLOW AND SPEED OF THE RETURN OF LL MSTR BACK INTO THE REGION. UPPER LEVEL RIDGING WILL BUILD IN AND SHOULD PUSH MUCH OF APPROACHING ENERGY NORTH OF THE FORECAST AREA. MODELS DO AGREE ON PIECE OF ENERGY EJECTING FROM GULF OF ALASKA UPPER LOW INTO THE PLAINS AND DEEPENING. 12Z MODELS HAVE COME INTO WHAT IS LIKELY A TEMPORARY AGREEMENT ON PROGRESSIVE TROUGH SHIFTING ACROSS THE AREA. 00Z ECMWF HAD A MUCH STRONGER AND SLOWER SOLUTION BUT HAS BACKED AWAY FROM THIS FOR THE MOMENT. GIVEN THESE TRENDS...FEEL A MORE CONSERVATIVE APPROACH IS WARRANTED FOR THIS PACKAGE. WILL CONTINUE WITH SLOW WARM UP FRI INTO SAT WITH WARMEST AIR ARRIVING SUN THROUGH TUESDAY AS TROUGH DIGS INTO THE PLAINS AND ALLOWS FOR BETTER RETURN FLOW. EXACTLY HOW MUCH MSTR RETURNS IS STILL IN QUESTION...BUT SHOULD BE ABLE TO MOVE AT LEAST LOWER 60 DEWPTS BACK INTO THE REGION. POPS COULD BE WARRANTED ON STARTING AS EARLY AS SUNDAY AND THROUGH THE REMAINDER OF THE PERIOD. HOWEVER WITH CONCERNS ON MSTR RETURN AND TIMING OF ANY IMPULSES EJECTING THROUGH THE TROUGH WILL ONLY ADD POPS AT END OF THE FORECAST WHEN BEST DYNAMICS LOOK TO ARRIVE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR INZ003. MI...RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR MIZ077. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...FISHER AVIATION...MARSILI UPDATE...MARSILI
Hazardous weather outlook, Sep 13, 9:36 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 936 PM EDT TUE SEP 13 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-150145- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 936 PM EDT TUE SEP 13 2011 /836 PM CDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOME PATCHY FROST IS POSSIBLE LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-150145- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 936 PM EDT TUE SEP 13 2011 /836 PM CDT TUE SEP 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR RIP CURRENTS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY THROUGH THURSDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE FORECAST WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.